# SDR 2022FA0000043

- Difficulty date: January 14, 2022
- Submitted: January 24, 2022
- Operation: General aviation
- Aircraft: N378AX
- Make and model: Boeing 767-300
- Aircraft serial: 28147
- Aircraft time: 90,257 hours, 14,048 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Pseu
- Part number: 849704
- Part serial: 432
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION ACCESS DOORS CARGO DOORS ENTRY DOORS L/R    CABIN ALTITUDE WAS RISING FROM 8,500 FT TOWARDS 9,200 FT AT A RATE OF 500 FT / ???  WE EXECUTED AN IMMEDIATE DESCENT TO 14,000 FT AT WHICH POINT ALL EICAS MESSAGES CLEARED    MAX CABIN DIFFERENCIAL REACHED 8.7 CABIN ALTITUDE MASTER WARNING LIGHT AND EICAS MESSAGE DID NOT ILLUMINATE  CABIN OXYGEN MASKS DID NOT DEPLOY  CABIN ALTITUDE STABILIZED BRIEFLY AT 14,000  THEN BEGAN TO CLIMB AGAIN TOWARDS 9,500 FT  THUS WE INDICATED FURTHER DESCENT TO 9,000 FT  WE COMPLETED THE CARGO DOORS QRH (PAGE 1.4) AS THE FWD CARGO DOOR WAS THE HIGHEST PRIORITY   COMPANY DIRECTED DIVERSION TO LBBG   REST OF FLIGHT WAS COMPLETED UNEVENFULLY. CORRECTIVE ACTION: PERFORMED MANUAL MODE CONTROL TEST - CABIN PRESSURE CONTROL AMM 21-31 REPLICATED IN FLIGHT EXT DOOR MESSAGES ON GROUND WITH TEST    REMOVED AND REPLACED PSEU PER AMM 32-09  PSEU TEST OPS CHECK GOOD   NO FAULTS   PERFORMED MMLT - CABIN PRESSURE CONTROL SYSTEM AMM 21-31   NO FAULTS  OPS CHECK GOOD
